# SDR SWAA2025042928187

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 43,703 hours, 27,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTING BATTERY PACK AT THE L/H OVERWING EXIT FAILED THE CAPACITY CHECK.<[01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
